# SDR IPXA2013111100802

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U588216
- Condition: Damaged
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1250, MAIN CARGO DECK FLOOR PANEL HAS TWO HOLES.  REPAIRED IAW SRM 53-00-50-2R-1.
